# SDR REXA2014052100529

- Difficulty date: May 21, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,647 hours, 24,460 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW EXPERIENCED A LG DISAGREE & NOTED THAT THE NOSE GEAR WAS NOT RETRACTED.  THE CREW PERFORMED AN ATB TO CLT & UPON LANDING THE ACFT, THE NOSE WHEEL BEGAN TO SHAKE BADLY UNTIL THE ACFT CAME TO A STOP.  THE GND CREW NOTED THAT THE NOSE GEAR TORQUE LINKS WERE DISCONNECTED.  NO EMERGENCY DECLARED.  REPLACED NOSE GEAR & SPADE DOOR, GEAR SWINGS & OPERATION CHECKED GOOD.  R & R RETRACTION ACTUATOR IAW AMM 32-33-01.  OPERATION CHECK & LEAK CHECKED GOOD.
